# SDR YENA20120126423

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 27,100 hours, 9,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 90 OAK-JFK, CREW DECLARED EMERGENCY DUE TO RIGHT AFTER LEVEL OFF AT FL 370, HYD G RSVR LOW LEVEL GREEN SYS RES INDICATOR WAS PEGGED EMPTY.  REPLACED LT PYLON HYD PRESSURE PIPING AS PER AMM 29-11-49.  OPS AND LEAK CHECK GOOD.
